# SDR CALA2017102003653

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 27,891 hours, 9,345 cycles
- Engine: Ge CFM567B24
- Engine time: 27,880 hours, 9,341 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Sparks
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PASSENGER SAW SPARKS OUT OF THE NR 1 ENGINE.   PERFORMED ENGINE EXCEEDANCE PAGE CHECK LIST IAW AMM 71-00-00-740-801- F00,  NO EXCEEDANCE NOTED.  PERFORMED VISUAL INSPECTION OF THE ENGINE INLET AND TAILPIPE IAW AMM 71-00-00-802-F00, NO FAULTS NOTED. PERFORMED IDLE ENGINE RUN, NO FAULTS NOTED. OK TO CONTINUE.
